Journal of Symbolic Logic

Review: Garrett Birkhoff, Lattices and their Applications

Saunders Mac Lane

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 4, Issue 1 (1939), 34-35.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183386525

JSTOR
links.jstor.org

Citation

Lane, Saunders Mac. Review: Garrett Birkhoff, Lattices and their Applications. J. Symbolic Logic 4 (1939), no. 1, 34--35. https://projecteuclid.org/euclid.jsl/1183386525


Export citation